# SDR CALA2022102702973

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 39,362 hours, 13,475 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Cracked
- Location: Sta.129.50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB. LOWER SKIN AT STA.129.50 I/B SIDE HAS A CRACK 26 INCHES FROM FWD SPAR ABOUT .50 IN.LENGTH.(MARKED) ACCOMPLISH REPAIR REF. SRM 55-10-01 PRIOR TO FURTHER FLIGHT. (REF. BAM N/R 000983735) INSPECTIONS PER SRM 55-10-01-2R -11 REPAIR 11 TABLE 204. INSPECTIONS EVERY 9,000 FLIGHT CYCLES. THRESHOLD 56,000 TOTAL FLIGHT CYCLES. REPEAT DVI AND LFEC REPAIRED PER SRM 55-10-01-2R-11 REPAIR 11. REF. BAM N/R 000983735 FOR ALL WORK PERFORMED. PLACED ON DIP TO PERFORM IAW SRM 55-10-01-2R-11 TBLE 204M PERFORM DVI AND LFEC INSPECTION TOMC-APPROVAL FROM SC1ELBYC COMMENT AT 56000 TOTAL FLT CYCLES AND EVERY 9000 CYCLE THEREAFTER TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED INIT: AT 56,000 TAFC DVI AND LFEC INSPECTION INIT(-3103) WILL AUTO ITO TO RIR (-3104) RIR: EVERY 9,000 FC DVI AND LFEC INSPECTION.....LN/U253409 RECORDS UPDATE
